# SDR AWXA200300837

- Difficulty date: July 17, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 28,190 hours, 1,119 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: A25461103
- Part serial: H99
- Condition: Bypassing
- Location: Hyd System
- Part time: 28,196 hours, 11,199 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O, S, J
- Precautionary procedure: O

## Discrepancy

NORMAL AND PARKING BRAKES FAILED AT GATE.  NORMAL BRAKES WERE APPLIED TO STOP AIRCRAFT, PARKING BRAKE WAS SET & STARTED TO SHUTDOWN NR 2 ENG WHEN AIRCRAFT STARTED TO ROLL.  NORMAL BRAKES REAPPLIED & PARKING BRAKE  RESET, AIRCRAFT STOPPED THEN STARTED TO ROLL AGAIN.  NORMAL BRAKES APPLIED WITH NO EFFECT, RECYCLED PARKING BRAKE WHILE FIRST OFFICER SHUTDOWN NR 1 ENG.  AIRCRAFT WAS CHOCKED AND STOPPED ROLLING.  MAINTENANCE TROUBLESHOT THE BRAKE SYSTEM AND FOUND GREEN HYDRAULIC SYSTEM MIGRATING TO YELLOW HYDRAULIC SYSTEM.  DURING T/S FOUND THERE WAS NO BRAKE PRESSURE WITH THE NR 1 ENG AND ONLY THE GREEN HYD SYS BEING USED.  REMOVED AND REPLACED AUTOMATIC SELECTOR VALVE, OPERATIONAL AND LEAK CHECKS WERE GOOD.
